Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 2, 2015, 3:39 PM EDT for Clarke County, Jackson County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 3:39 PM EDT (19:39 UTC)
- Expired
- Jul 2, 2015, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Clarke County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 128 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:08 PM EDT | TSTM WND DMG | 2 Ene Wonderland Estate, GA | APPROX. HALF DOZEN TREES DOWN ALONG HULL ROAD...NEAR OLD HULL ROAD. TRAFFIC LIGHT ALSO OUT. REPORTED BY EMA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
910
WWUS82 KFFC 021939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU JUL 2 2015
GAZ025-027-035-036-022015-
MADISON GA-BARROW GA-CLARKE GA-JACKSON GA-
339 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BARROW...CLARKE AND
JACKSON COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BRASELTON...
OR 8 MILES WEST OF JEFFERSON...MOVING EAST AT 35 MPH. ADDITIONAL
STRONG THUNDERSTORMS EXTEND ACROSS JACKSON AND MADISON COUNTIES.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...JEFFERSON...COMMERCE...ATHENS...BRASELTON...STATHAM...
ARCADE...NICHOLSON...HOSCHTON...WINTERVILLE...PENDERGRASS...ILA...
HULL...TALMO...ATHENS-CLARKE COUNTY (BALANCE)...BEECHWOOD HILLS...
BEAR CREEK RESERVOIR...PEACH STATE SPEEDWAY...SANDY CREEK RECREATION
AREA AND BARRETTS MILL.
LAT...LON 3420 8321 3390 8330 3404 8383 3415 8380
3418 8375
TIME...MOT...LOC 1938Z 278DEG 30KT 3413 8373
$$
DJNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:23 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 2, 3:23 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT THU JUL 2 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ANOTHER UPPER LEVEL DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW HAS YET AGAIN CAUSED THUNDERSTORMS TO BLOSSOM ACROSS THE REGION THIS AFTERNOON. WITH ANALYZED CAPE VALUES OF 2000-3000 J/KG IN OUR CWA...SOME OF THESE STORMS HAVE BECOME STRONG TO SEVERE. THIS WILL CONTINUE TO BE THE STORY THROUGH THE EVENING HOURS. RAINFALL RATES WILL ALSO BE QUITE HIGH WITH THIS ACTIVITY DUE TO THE COPIOUS AMOUNTS OF MOISTURE IN PLACE. WHILE THE GENERAL TREND SHOULD BE FOR THUNDERSTORM INTENSITY TO WEAKEN OVERNIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE STILL REMAIN POSSIBLE WITH SUCH AN ACTIVE PATTERN IN PLACE...ESPECIALLY OVER NORTHERN REACHES OF THE CWA. THE CWA WILL STILL RESIDE IN THE SAME ACTIVE PATTERN LEADING INTO THE HOLIDAY WEEKEND... WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ACROSS THE AREA. COVERAGE WILL BE HIGHEST ACROSS NORTH GEORGIA. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE THE LAST SEVERAL DAYS. SPC HAS THE ENTIRE CWA IN A MARGINAL RISK FOR SEVERE WEATHER ON FRIDAY TO HIGHLIGHT THIS POSSIBILITY. TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT TERN DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY. RW .LONG TERM /SATURDAY THROUGH THURSDAY/... ACTIVE PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. LONG WAVE TROUGH ISNT PROGGED TO BREAK DOWN UNTIL EARLY NEXT WEEK...SO THE CWFA WILL REMAIN IN THE UNSETTLED NW FLOW PATTERN. THIS MEANS POTENT SHORTWAVES WILL DROP SE IN THE FLOW...ACCOMPANIED BY AREAS OF SHOWERS AND THUNDERSTORMS. MID LEVEL FLOW WILL FLATTEN OUT BY MID WEEK AND BECOME MORE ZONAL. THE GULF WILL BE OPEN FOR BUSINESS...AND SCATTERED AFTERNOON/EVENING THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A COLD FRONT WILL APPROACH THE CWFA BY THE END OF THE WEEK. ONLY SOME MINOR CHANGES TO THE GRIDS WERE MADE...WITH SOME HIGHER CHANCES FOR PRECIP INTO THE WEEKEND. NLISTEMAA && .AVIATION... 18Z UPDATE... GENERALLY VFR CONDITIONS EXPECTED THROUGH THIS EVENING WITH SOME MVFR CONDITIONS POSSIBLE BY EARLY FRIDAY MORNING. VRB WINDS WITH GUSTS TO 25 KTS POSSIBLE IN ANY SCATTERED CONVECTION THAT AFFECTS THE AIRFIELD THIS AFTERNOON THROUGH THE EVENING. WINDS WILL BE 8-10 KTS THIS AFTERNOON WITH SLIGHTLY HIGHER GUSTS. ADDITIONAL CHANCES FOR CONVECTION WILL RETURN FRIDAY...ESPECIALLY DURING THE AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE IS MEDIUM TO HIGH ON ALL ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 86 70 86 / 50 40 30 40 ATLANTA 72 84 71 85 / 50 40 30 40 BLAIRSVILLE 65 77 64 76 / 70 60 50 60 CARTERSVILLE 70 83 68 82 / 70 60 50 60 COLUMBUS 73 90 73 89 / 30 30 20 40 GAINESVILLE 70 81 69 81 / 60 60 40 50 MACON 71 90 71 91 / 30 30 20 40 ROME 70 83 69 82 / 70 60 50 60 PEACHTREE CITY 71 85 70 87 / 50 40 30 40 VIDALIA 72 92 73 93 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....NLISTEMAA AVIATION...RW
Hazardous weather outlook, Jul 2, 12:00 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT THU JUL 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED AGAIN TODAY... ...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS AGAIN TODAY. A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UPPER TROUGH WITH DISTURBANCES MOVING THROUGH THE FLOW WILL INCREASE THE CHANCES FOR UNSETTLED WEATHER THROUGH THE WEEKEND. THE GREATEST RISK FOR THUNDERSTORMS WILL BE FRIDAY THROUGH SUNDAY DURING THE AFTERNOON AND EVENING HOURS... AND A FEW OF THESE STORMS COULD BECOME SEVERE. THE UPPER TROUGH IS EXPECTED TO WEAKEN AND DRIFT EAST BY MONDAY. HOWEVER... A LOW CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 2, 3:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT THU JUL 2 2015
GAZ096-107-109-021945-
BLECKLEY GA-DODGE GA-PULASKI GA-
319 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...DODGE AND PULASKI
COUNTIES UNTIL 345 PM EDT...
AT 318 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
HAWKINSVILLE...MOVING NORTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...DUBOIS...PAULK...HARTFORD...MAGNOLIA...
PULASKI STATE PRISON...OCMULGEE PUBLIC FISHING AREA...ROYAL...
WALLACE...MOBLEY CROSSING...RODDY...BROWNDALE...MOCK SPRINGS...
BAILEYS PARK...EMPIRE...COLEY STATION...GRESSTON AND PORTER.
LAT...LON 3213 8357 3220 8361 3224 8361 3225 8362
3225 8361 3229 8361 3235 8357 3239 8351
3239 8350 3240 8350 3250 8335 3223 8315
TIME...MOT...LOC 1918Z 245DEG 29KT 3224 8354Special weather statement, Jul 2, 3:25 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT THU JUL 2 2015
GAZ080-081-092>094-022000-
MACON GA-TAYLOR GA-SCHLEY GA-CRAWFORD GA-PEACH GA-
325 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON...TAYLOR...SCHLEY...
CRAWFORD AND PEACH COUNTIES UNTIL 400 PM EDT...
AT 324 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR BUTLER...
MOVING EAST AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH AND PEA SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...MARSHALLVILLE...REYNOLDS...IDEAL...RUPERT...POTTERVILLE...
GARDEN VALLEY...HICKS...LEE POPE...HORNS...CHARING...NAKOMIS...
WINCHESTER AND WHITEWATER STATE PARK.
LAT...LON 3237 8439 3254 8441 3271 8397 3232 8388
TIME...MOT...LOC 1924Z 253DEG 36KT 3251 8431Special weather statement, Jul 2, 3:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU JUL 2 2015
GAZ105-106-022000-
CRISP GA-DOOLY GA-
326 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND DOOLY COUNTIES UNTIL
400 PM EDT...
AT 326 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER CORDELE...
MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...VIENNA...TREMONT...RICHWOOD...HATLEY...WENONA...EAST
CRISP...TIPPETTVILLE AND RAINES.
LAT...LON 3184 8385 3207 8395 3223 8363 3219 8361
3186 8361
TIME...MOT...LOC 1926Z 258DEG 23KT 3195 8379Special weather statement, Jul 2, 3:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU JUL 2 2015
GAZ085-097-022000-
JOHNSON GA-LAURENS GA-
328 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND LAURENS COUNTIES
UNTIL 400 PM EDT...
AT 328 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 7 MILES WEST OF
WRIGHTSVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...LOVETT...TUCKERS CROSSROAD...BREWTON AND SPANN.
LAT...LON 3249 8274 3267 8297 3279 8288 3280 8282
3279 8277 3277 8277 3278 8274 3271 8256
TIME...MOT...LOC 1928Z 303DEG 11KT 3271 8284Local storm report, Jul 2, 3:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL CALHOUN 34.50N 84.95W
07/02/2015 E1.00 INCH GORDON GA PUBLIC
&&
EVENT NUMBER FFC1500482
NLISTSpecial weather statement, Jul 2, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU JUL 2 2015
GAZ025-027-035-036-022015-
MADISON GA-BARROW GA-CLARKE GA-JACKSON GA-
339 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BARROW...CLARKE AND
JACKSON COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BRASELTON...
OR 8 MILES WEST OF JEFFERSON...MOVING EAST AT 35 MPH. ADDITIONAL
STRONG THUNDERSTORMS EXTEND ACROSS JACKSON AND MADISON COUNTIES.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...JEFFERSON...COMMERCE...ATHENS...BRASELTON...STATHAM...
ARCADE...NICHOLSON...HOSCHTON...WINTERVILLE...PENDERGRASS...ILA...
HULL...TALMO...ATHENS-CLARKE COUNTY (BALANCE)...BEECHWOOD HILLS...
BEAR CREEK RESERVOIR...PEACH STATE SPEEDWAY...SANDY CREEK RECREATION
AREA AND BARRETTS MILL.
LAT...LON 3420 8321 3390 8330 3404 8383 3415 8380
3418 8375
TIME...MOT...LOC 1938Z 278DEG 30KT 3413 8373
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:11 PM EDT | Special Weather Statement | FFC | Laurens | 64 min |
| Jul 1, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 52 min |
| Jul 1, 8:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 30 min |
| Jul 1, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 64 min |
| Jul 2, 12:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 12:35 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 25 min |
| Jul 2, 12:58 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 1:00 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jul 2, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 25 min |
| Jul 2, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Jul 2, 1:39 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 2, 1:47 PM EDT | Special Weather Statement | FFC | Murray, Walker, Whitfield | 43 min |
| Jul 2, 1:48 PM EDT | Special Weather Statement | FFC | Banks | 42 min |
| Jul 2, 1:53 PM EDT | Special Weather Statement | FFC | Madison | 37 min |
| Jul 2, 2:03 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 2, 2:14 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 31 min |
| Jul 2, 2:20 PM EDT | Special Weather Statement | FFC | Dawson, Gordon, Pickens | 40 min |
| Jul 2, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
| Jul 2, 2:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 2, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 2, 2:38 PM EDT | Special Weather Statement | FFC | Oglethorpe | 52 min |
| Jul 2, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 31 min |
| Jul 2, 2:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 41 min |
| Jul 2, 2:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Jul 2, 3:01 PM EDT | Special Weather Statement | FFC | Walker | 44 min |
| Jul 2, 3:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 2, 3:10 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 2, 3:12 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Jul 2, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Jul 2, 3:18 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 27 min |
| Jul 2, 3:19 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| Jul 2, 3:25 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 2, 3:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 2, 3:28 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 2, 3:45 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 2, 3:52 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 2, 3:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 2, 3:56 PM EDT | Special Weather Statement | FFC | Houston, Peach | 34 min |
| Jul 2, 3:58 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 32 min |
| Jul 2, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 25 min |
| Jul 2, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Jul 2, 4:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 2, 4:15 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 2, 4:16 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 29 min |
| Jul 2, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson | 53 min |
| Jul 2, 4:31 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 2, 4:40 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 2, 4:42 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 33 min |
| Jul 2, 4:48 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| Jul 2, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens, Twiggs, Washington, Wilkinson | 52 min |
| Jul 2, 5:10 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 2, 5:12 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 2, 5:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 2, 5:40 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jul 2, 5:43 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jul 2, 5:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jul 2, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jul 2, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.